# SDR CA120927003

- Difficulty date: August 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa R2800CA
- Propeller: Hamstd 43E60
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Unwanted Deploy
- Location: Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR AND CUSTOMER SUPPORT REPORTED THAT THE AIRCRAFT, WHILE SCOOPING WATER, BOTH WATER TANK DOORS OPENED WITHOUT LOSING THEM .  THE ACFT LANDED ON WATER UNEVENTFULLY.  A POST-ACCIDENT INSPECTION REVEALED THAT MAJOR STRUCTURAL DAMAGE TO THE WATER TANK STRUCTURE.  NO ONE WAS INJURED AS A RESULT OF THIS ACCIDENT.  THE ACCIDENT OCCURRED ON THE 2ND MISSION AND SECOND SCOOP. THE FIRST MISSION MADE 7 WATER DROPS.  THIS IS THE 3RD ACCIDENT INVOLVING WATER TANK DOOR SEPARATION DURING WATER SCOOPING.
